MathSciNet Relay Station
MathSciNet bibliographic data
MR2914800 14J29 (14E05 14F05 14J10)
Barja, Miguel Angel; Lahoz, Martí; Naranjo, Juan Carlos; Pareschi, Giuseppe On the bicanonical map of irregular varieties. J. Algebraic Geom. 21 (2012), no. 3, 445–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement